• Users Online: 276
  • Print this page
  • Email this page
CASE REPORT
Year : 2021  |  Volume : 18  |  Issue : 1  |  Page : 44-46

Lithium-induced hyperthyroidism in a patient with bipolar type 1 affective disorder: A rare occurrence


Department of Psychiatry, Kasturba Medical College, Manipal, Karnataka, India

Correspondence Address:
Shreya Singh
Kasturba Medical College, Manipal, Karnataka
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/am.am_46_20

Rights and Permissions

A 46-year-old female, previously diagnosed with bipolar affective disorder on lithium therapy, presented to us with manic symptoms. The blood investigations revealed elevated thyroxine and reduced thyroid-stimulating hormone with technetium thyroid scintigraphy indicating lithium-induced thyroiditis.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed88    
    Printed0    
    Emailed0    
    PDF Downloaded8    
    Comments [Add]    

Recommend this journal